Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2009 | 2008 | 2007 | 2006
Number of items: 4.

2009

Albers, W. and Kallenberg, W.C.M. and Lukocius, V. (2009) A flexible model for actuarial risks under dependence. Scandinavian Actuarial Journal, 2009 (2). pp. 152-167. ISSN 0346-1238

2008

Lukocius, Viktor (2008) Statistical analysis of dependencies within insurance portfolios. thesis.

2007

Lukocius, V. and Albers, W. and Kallenberg, W.C.M. (2007) Accuracy of approximations in actuarial overdispersion models. [Report]

2006

Albers, W. and Kallenberg, W.C.M. and Lukocius, V. (2006) Small dependencies and large actuarial risks. [Report]

This list was generated on Sat Nov 29 05:32:53 2014 CET.